# SDR 99ZZZX1147

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: RG37060A
- Condition: Failed
- Location: Nr 2 Engine
- Component: Romec
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

67.6 HOURS AFTER OVERHAUL, DRIVESHAFT BROKE.  PUMP TURNS NORMAL, NO DAMAGE DETECTED INSIDE PUMP.
